CSpace
长曲线上的手术和基本不变量
邹建成1; 周建义2
2001
Source Publication数学学报
ISSN0583-1431
Volume044Issue:001Pages:51
Abstract本文给出长曲线上进行插入和推进时的基本不变量的变化公式及其应用。
Language英语
Document Type期刊论文
Identifierhttp://ir.amss.ac.cn/handle/2S8OKBNM/47508
Collection中国科学院数学与系统科学研究院
Affiliation1.北方工业大学
2.中国科学院数学与系统科学研究院
Recommended Citation
GB/T 7714
邹建成,周建义. 长曲线上的手术和基本不变量[J]. 数学学报,2001,044(001):51.
APA 邹建成,&周建义.(2001).长曲线上的手术和基本不变量.数学学报,044(001),51.
MLA 邹建成,et al."长曲线上的手术和基本不变量".数学学报 044.001(2001):51.
Files in This Item:
There are no files associated with this item.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[邹建成]'s Articles
[周建义]'s Articles
Baidu academic
Similar articles in Baidu academic
[邹建成]'s Articles
[周建义]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[邹建成]'s Articles
[周建义]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.